# SDR RU3A0915

- Difficulty date: September 11, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N77
- Make and model: Beech 300BEECH
- Aircraft serial: FF12
- Aircraft time: 12,959 hours, 6,845 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: 35165050230
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD FLAP (INBOARD HINGE FITTING ON OUTBOARD SIDE) HAS SEVERE CHAFING DAMAGE (CAUSED BY AFT ROLLER BEARING) NEARLY TO THE POINT OF FAILURE.
